# SDR USAA2009091492529

- Difficulty date: September 9, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Part serial: 883
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR AFT FRAME BETWEEN NR 6 & 7 STOP FITTING ACCESS CUTOUTS.  REPLACED MAIN ENTRY DOOR IAW B737 AMM 52-11-00-4.
